# SDR CALA2025111111118

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 94,664 hours, 19,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 4NS0962055
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEATS 32 TO 34 EMERGENCY LIGHTS INOPERATIVE.  DURING CHECK FOUND FLOOR PROXIMITY EMERGENCY LIGHTS INOP FROM SEAT 31 TO 34, IAW WDM  33-51-15-1C, FOUND PROXIMITY EMERGENCY LIGHT SEAT TO SEAT CABLE BETWEEN SEATS 31 TO 32E INTERMITTENT.  REMOVED AND REPLACED SEAT TO SEAT CABLE ASSY IAW WDM 33-51-15-1C. OPS CHECKED ALL GOOD IAW AMM TASK 33-51-00-715-019-001.
